Reference Type | Journal (article/letter/editorial) |
---|
Title | Modified 2CLJDQP model and the second virial coefficients for linear molecules |
---|
Journal | Chinese Physics B |
---|
Authors | Zhang, Ying | Author |
---|
Wang, Sheng | Author |
He, Mao-Gang | Author |
Year | 2014 (December) | Volume | 23 |
---|
Publisher | IOP Publishing |
---|
DOI | doi:10.1088/1674-1056/23/12/125101Search in ResearchGate |
---|
| Generate Citation Formats |
Mindat Ref. ID | 6004539 | Long-form Identifier | mindat:1:5:6004539:3 |
---|
|
GUID | 0 |
---|
Full Reference | Zhang, Ying, Wang, Sheng, He, Mao-Gang (2014) Modified 2CLJDQP model and the second virial coefficients for linear molecules. Chinese Physics B, 23. 125101pp. doi:10.1088/1674-1056/23/12/125101 |
---|
Plain Text | Zhang, Ying, Wang, Sheng, He, Mao-Gang (2014) Modified 2CLJDQP model and the second virial coefficients for linear molecules. Chinese Physics B, 23. 125101pp. doi:10.1088/1674-1056/23/12/125101 |
---|
In | (n.d.) Chinese Physics B Vol. 23. IOP Publishing |
---|
These are possibly similar items as determined by title/reference text matching only.